# SDR DALA2019020420697

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 64,583 hours, 50,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 399-415
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR. CORROSION ON LWR DOOR JAMB BTW STA 399 TO 415 AT FWD CARGO COMPARTMENT. REPAIR ON LWR DOOR JAMB BTW STA 399 TO 415 AT FWD CARGO COMPARTMENT WAS PERMORMED PER DC9MD80 SRM 53-05 FIG. 44A, ETI-88-19-006 REV. 1 AND ERA 575056-14 REV. ORIG. (LP0927609)
